# SDR USAA920080945

- Difficulty date: April 10, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 67,260 hours, 46,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654681282
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPLACED - C21 CHECK - CRACKED WEB, BS 944, LBL 44, WL 208.  REPLACED WEB, BS 944, LBL 44, WL 208 IAW B737M SRM 51-40-02.
